Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

serzone/weight gain

Posted by ruth on June 2, 1999, at 7:28:48

Hi, I've tried many ssri antidepressants and usually
go off b/c of sexual dysfunction. I was getting really
down about it--tried prozac, celexa and wellbutrin and
all were problematic. Now I'm trying Serzone--have only'
been on it 3 or 4 days at a low starting dose of 50 mgs.
I'm almost afraid to get too happy that it actually
seems to be a very good drug for me--no sexual problems,
sleep great, and it keeps my depression in check...
now I'm afraid I might be gaining weight--I've just
gained a few pounds and it could just be memorial day
weekend overeating, but I just want to check in with
folks who have taken serzone and ask about weight gain...




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ruth thread:6936